Skip to main content
padlock icon - secure page this page is secure

Stochastics: An International Journal of Probability and Stochastic Processes was previously published as Stochastics and Stochastics Reports.

Publisher: Taylor and Francis Ltd

Volume 88, Number 1, 2 January 2016

Dynamic assessment indices
pp. 1-44(44)
Authors: Bielecki, Tomasz R.; Cialenco, Igor; Drapeau, Samuel; Karliczek, Martin

Favourites:
ADD

On the practical global uniform asymptotic stability of stochastic differential equations
pp. 45-56(12)
Authors: Caraballo, Tomás; Hammami, Mohamed Ali; Mchiri, Lassaad

Favourites:
ADD
Favourites:
ADD

Fundamental equations with higher order Malliavin operators
pp. 106-127(22)
Authors: Levajković, Tijana; Pilipović, Stevan; Seleši, Dora

Favourites:
ADD
Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more